# SDR HALA2022011000008

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 42,405 hours, 6,554 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  "FUEL TRIM LINE FAULT" ON ECAM  //  REMOVED & REPLACED APU ISOLATION VALVE (5QF) PER AMM 28-29-51-00 -801-A/400-801-A. OPS CHECK GOOD. NO MESSAGE ON ECAM ACTUATOR ASSY,  OFF 33-2409-9-0001 S/N 01581 ON 33-2409-9-0001 S/N 00757
